Clusters of Shingles

Peto, Tea, Gilks, CF and Jueljensen, BE (1985) Clusters of Shingles. Lancet, 2 8469: 1433-1433.

Author Peto, Tea
Gilks, CF
Jueljensen, BE
Title Clusters of Shingles
Journal name Lancet   Check publisher's open access policy
ISSN 0140-6736
Publication date 1985-01-01
Sub-type Letter to editor, brief commentary or brief communication
Volume 2
Issue 8469
Start page 1433
End page 1433
Total pages 1
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 08 Jun 2013, 06:07:28 EST by System User